# SDR 97ZZZM765

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847CA
- Make and model: Beech 1900D
- Aircraft serial: UE52
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Part number: 51538001A
- Condition: Failed
- Location: Rt Engine
- Part time: 4,740 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR WILL NOT COME ON LINE.  FOUND GENERATOR CONTROL UNIT TO BE INOPERATIVE.
